# SDR DXTA2025050203291

- Difficulty date: April 30, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N945QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0378
- Aircraft time: 1,504 hours, 1,038 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT BETWEEN 4000 & 15000 FT, MCT THRUST SET & LIGHT TURBULANCE, FIRE DETECT FAIL L AMBER CAS DISPLAYED 5 TIMES. TWO RING TERMINALS ON FIRE DETECT SENSOR AT 6 O'CLOCK POSITION TIGHT WITH NO SIGNS OF WEAR OR MOVEMENT. VISUAL OF THE HARNESS WITH BORESCOPE, NO OBVIOUS DEFECTS. IAW CMM 26-10-01.  REMOVED LT ENG FIRE SENSOR WIRING HARNESS IAW MM 26-10-01. VERIFIED 4 EVENTS OF THIS CAS MESSAGE ON ARES VIEW. MEASURED RESISTANCE OF INTERNAL FIRE LOOP PD031 PINS A & C, MEASURED AT 2.987K OHMS. VERIFIED ANOTHER D1 ENG READING THE SAME RESISTANCE VALUE FOR THE INTERNAL FIRE LOOP.  CONTINUITY CHK FROM PD023 PINS M & N TO PD031 PINS A & C. CHKD GOOD. DONE IAW FAULT ISOLATION 3, FIGURE 114 72-00-02 & MM 26-00-00.
